# SDR IPXA2015101294731

- Difficulty date: October 12, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 28,928 hours, 19,850 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: P01074201C
- Part serial: 15040610179
- Condition: Torn
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SUPERNUMERARY LIFE PRESEVER BAG TORN.  R & R LIFE VEST.
